# SDR SIMA200530101

- Difficulty date: October 25, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV INSPECTION, FOUND RIGHT FLOOR SUPPORT RAMP BETWEEN FRAMES 19 AND 20 IS CORRODED.  INSTALLED NEW FLOOR SUPPORT RAMP IAW EMB SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
